Treating People Who Use Too Much Maxair

Treatment for a Maxair Overdose

Treatment for a Maxair overdose involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive care treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to reverse the effect of Maxair (such as beta blockers)
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Maxair.
6 Quick Tips for Getting Kids to Take Medicine

Maxair Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.